Discussions By Condition: Medical Stories

Is this a concern?

Posted In: Medical Stories 0 Replies
  • Posted By: Milacku
  • February 5, 2009
  • 03:56 AM

I am a 42 year old male. About 12 years ago I had a vasectomy and then just prior to remarrying I had a reversal. This was about 4 years ago. After the operation I had bloody ejaculate which subsided after a number of weeks. My urologist told me this was a good sign things were hooked up properly. Periodically it would reoccur for the first 6 months afterwards until it stopped all together.
This morning I noticed that I once again had blood in my ejaculate. Not heavy, just pinkish. I do not sm to have any other symptoms however 1 time about 3 months ago I did have a painful ejaculation. This only occured that one time.
Other than that I have no frequent need to urinate or have bowel movements more periodically. I have increased the fibre in my diet so I am very regular.
Also I have been taking Reductil for the last 8 weeks and I have noticed some side effects from this which are minor. Light headedness for just a moment, slight headache, dry mouth and pins and needles. I have now decided to stop this medication.
Is this something to just monitor and see if it should reoccur or should I seek medical advice. I have no history of prostate problems in my family and my overall health is fine. I exercise regularily. Though the meds have increased my blood pressure slightly I am still within acceptable levels.
I should also note that I am a kidney donor from 14 years ago but have never had any issue with this except slightly elevated potasium levels (but still within the normal range.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?